# SDR 29GA2018021400001

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,312 hours, 40,316 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2291
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0117 FPO/FLL  REPORT: EMERGENCY LIGHT CABIN AND EXT CTL BREAKER POPPED. T/S EMERGENCY LIGHT SYSTEM & FOUND EMERGENCY POWER SUPPLY 23LN  AT FAULT. R&R 23LN EMERGENCY POWER SUPPLY IAW AMM 33-50-10-04-1. EMERGENCY LIGHT SYSTEM OPS CHECKED NORMAL.
